# SDR SWAA2021072729195

- Difficulty date: November 10, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 986 Rbl36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L ANGLE BS 986.5 + 7 RBL 36 / REPLACED ANGLE PER SRM 51-40-02; SEE INDIVIDUAL SIGNOFFS FOR ALL WORK ACCOMPLISHED. (SA-M 326 A1200889)
